| Model Number |
DFW300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
01/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient started to experience glare, halos, and inability to drive at night approximately one week after surgery in their left eye (os).Patient status was reported to be permanently impaired and daily activities were significantly affected.The intraocular lens (iol) was explanted in (b)(6) 2022 due to the symptoms the patient was experiencing.Another iol of different model and diopter (zcu150, 24.50) was successfully implanted.There were no unplanned sutures, incision enlargement, or unplanned vitrectomy required when removing the iol and no patient injury was reported.Pre-op uncorrected visual acuity: 20/60.Post-op uncorrected visual acuity: 20/50.No additional information was provided.